# SDR SWI2025F01546

- Difficulty date: August 29, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATG ANTENNA MOUNT ON EXTERIOR SKIN HAS MULTIPLE TOOLING MARKS BETWEEN FS581.00 - FS597.00 BETWEEN STGR 25R - STGR24R AS MARKED   (C-CHECK RO 11/22/2025)EVALUATED. NO FOUND ALLOWABLE DAMAGE ON CRJ700 SDS. REMOVED DOUBLER AT FWD ATG ANTENNA MOUNT REF CRJ700 SRM 51-42-21-001-001-A01. INSTALLED NEW DOUBLER AT FWD ATG ANTENNA MOUNT REF CRJ700 SRM 51-42-21-001-001-A01 REVISION 38,DATED JULY 25/2020 , DWG# P16506 REV A AND DWG#P13110-20110 REV M. COMPLIED WITH ALL STEPS OF SKYWEST TASK CARD 51-900-1002-SKY. NO LEAKS NOTD AT THIS TIME.
